Artin-Nagata properties and Cohen-Macaulay associated graded rings
Compositio Mathematica, Volume 103 (1996) no. 1, pp. 7-29.
@article{CM_1996__103_1_7_0,
     author = {Johnson, Mark and Ulrich, Bernd},
     title = {Artin-Nagata properties and {Cohen-Macaulay} associated graded rings},
     journal = {Compositio Mathematica},
     pages = {7--29},
     publisher = {Kluwer Academic Publishers},
     volume = {103},
     number = {1},
     year = {1996},
     zbl = {0866.13001},
     mrnumber = {1404996},
     language = {en},
     url = {http://www.numdam.org/item/CM_1996__103_1_7_0/}
}
TY  - JOUR
AU  - Johnson, Mark
AU  - Ulrich, Bernd
TI  - Artin-Nagata properties and Cohen-Macaulay associated graded rings
JO  - Compositio Mathematica
PY  - 1996
DA  - 1996///
SP  - 7
EP  - 29
VL  - 103
IS  - 1
PB  - Kluwer Academic Publishers
UR  - http://www.numdam.org/item/CM_1996__103_1_7_0/
UR  - https://zbmath.org/?q=an%3A0866.13001
UR  - https://www.ams.org/mathscinet-getitem?mr=1404996
LA  - en
ID  - CM_1996__103_1_7_0
ER  - 
%0 Journal Article
%A Johnson, Mark
%A Ulrich, Bernd
%T Artin-Nagata properties and Cohen-Macaulay associated graded rings
%J Compositio Mathematica
%D 1996
%P 7-29
%V 103
%N 1
%I Kluwer Academic Publishers
%G en
%F CM_1996__103_1_7_0
Johnson, Mark; Ulrich, Bernd. Artin-Nagata properties and Cohen-Macaulay associated graded rings. Compositio Mathematica, Volume 103 (1996) no. 1, pp. 7-29. http://www.numdam.org/item/CM_1996__103_1_7_0/

1 I.M. Aberbach, Local reduction numbers and Cohen-Macaulayness of associated graded rings, preprint, 1994. | MR | Zbl

2 I.M. Aberbach and S. Huckaba, Reduction number bounds on analytic deviation two ideals and Cohen-Macaulayness of associated graded rings, Comm. Algebra 23 (1995), 2003-2026. | MR | Zbl

3 I.M. Aberbach, S. Huckaba and C. Huneke, Reduction numbers, Rees algebras, and Pfaffian ideals, J. Pure and Applied Algebra, to appear. | MR | Zbl

4 I.M. Aberbach and C. Huneke, An improved Briançon-Skoda theorem with applications to the Cohen-Macaulayness of Rees algebras, Math. Ann. 297 (1993), 343-369. | EuDML | MR | Zbl

5 I.M. Aberbach, C. Huneke and N.V. Trung, Reduction numbers, Briançon-Skoda theorems and depth of Rees algebras, preprint, 1993. | Zbl

6 M. Artin and M. Nagata, Residual intersections in Cohen-Macaulay rings, J. Math. Kyoto Univ. 12 (1972), 307-323. | MR | Zbl

7 L. Avramov and J. Herzog, The Koszul algebra of a codimension 2 embedding, Math. Z. 175 (1980), 249-280. | EuDML | MR | Zbl

8 D. Eisenbudand S. Goto, Linear free resolutions and minimal multiplicities, J. Algebra 88 (1984), 89-133. | MR | Zbl

9 D. Eisenbud and C. Huneke, Cohen-Macaulay Rees algebras and their specializations, J. Algebra 81 (1983), 202-224. | MR | Zbl

10 S. Goto and S. Huckaba, On graded rings associated to analytic deviation one ideals, Amer. J. Math. 116 (1994), 905-919. | MR | Zbl

11 S. Goto and Y. Nakamura, On the Gorensteinness of graded rings associated to ideals of analytic deviation one, Contemporary Mathematics 159 (1994), 51-72. | MR | Zbl

12 S. Goto and Y. Nakamura, Cohen-Macaulay Rees algebras of ideals having analytic deviation two, Tohoku Math. J. 46 (1994), 573-586. | MR | Zbl

13 S. Goto and Y. Nakamura, Gorenstein graded rings associated to ideals of analytic deviation two, preprint, 1993. | Zbl

14 S. Goto, Y. Nakamura, and K. Nishida, Cohen-Macaulayness in graded rings associated to ideals, preprint, 1994. | MR

15 M. Herrmann, S. Ikeda and U. Orbanz, Equimultiplicity and Blowing-up, Springer Verlag, Berlin, 1988. | MR | Zbl

16 M. Herrmann, C. Huneke and J. Ribbe, On reduction exponents of ideals with Gorenstein formrings, preprint, 1993. | Zbl

17 J. Herzog, A. Simis and W.V. Vasconcelos, Koszul homology and blowing-up rings, in Commutative Algebra, Proceedings, Trento 1981 (S. Greco and G. Valla, Eds.), Lecture Notes in Pure and Applied Math. 84, Marcel Dekker, New York, 1983, 79-169. | MR | Zbl

18 J. Herzog, A. Simis and W.V. Vasconcelos, On the canonical module of the Rees algebra and the associated graded ring of an ideal, J. Algebra 105 (1987), 285-302. | MR | Zbl

19 J. Herzog, W.V. Vasconcelos and R. Villarreal, Ideals with sliding depth, Nagoya Math. J. 99 (1985), 159-172. | MR | Zbl

20 S. Huckaba and C. Huneke, Powers of ideals having small analytic deviation, American J. Math. 114 (1992), 367-403. | MR | Zbl

21 S. Huckaba and C. Huneke, Rees algebras of ideals having small analytic deviation, Trans. Amer. Math. Soc. 339 (1993), 373-402. | MR | Zbl

22 C. Huneke, Symbolic powers of prime ideals and special graded algebras, Comm. Algebra 9 (1981), 339-366. | MR | Zbl

23 C. Huneke, The theory of d-sequences and powers of ideals, Adv. Math. 46 (1982), 249-279. | MR | Zbl

24 C. Huneke, On the associated graded ring of an ideal, Illinois J. Math. 26 (1982), 121-137. | MR | Zbl

25 C. Huneke, Linkage and Koszul homology of ideals, American J. Math. 104 (1982), 1043-1062. | MR | Zbl

26 C. Huneke, Strongly Cohen-Macaulay schemes and residual intersections, Trans. Amer. Math. Soc. 277 (1983), 739-763. | MR | Zbl

27 C. Huneke, Numerical invariants of liaison classes, Invent. Math. 75 (1984), 301-325. | MR | Zbl

28 C. Huneke and B. Ulrich, Residual intersections, J. reine angew. Math. 390 (1988), 1-20. | MR | Zbl

29 B. Johnston and D. Katz, Castelnuovo regularity and graded rings associated to an ideal, Proc. Amer. Math. Soc. 123 (1995), 727-734. | MR | Zbl

30 J. Lipman, Cohen-Macaulayness in graded algebras, Math. Research Letters 1 (1994), 149-157. | MR | Zbl

31 D.G. Northcott and D. Rees, Reductions of ideals in local rings, Math. Proc. Camb. Phil. Soc. 50 (1954), 145-158. | MR | Zbl

32 A. Ooishi, Castelnuovo's regularity of graded rings and modules, Hiroshima Math. J. 12 (1982), 627-644. | MR | Zbl

33 A. Simis, B. Ulrich and W.V. Vasconcelos, Cohen-Macaulay Rees algebras and degrees of polynomial relations, Math. Ann. 301 (1995), 421-444. | MR | Zbl

34 H. Srinivasan, A grade five cyclic Gorenstein module with no minimal algebra resolutions, preprint. | Zbl

35 Z. Tang, Rees rings and associated graded rings of ideals having higher analytic deviation, Comm. Algebra 22 (1994), 4855-4898. | MR | Zbl

36 N.V. Trung, Reduction exponent and degree bound for the defining equations of graded rings, Proc. Amer. Math. Soc. 101 (1987), 229-236. | MR | Zbl

37 N.V. Trung and S. Ikeda, When is the Rees algebra Cohen-Macaulay ?, Comm. Algebra 17 (1989), 2893-2922. | MR | Zbl

38 B. Ulrich, Artin-Nagata properties and reductions of ideals, Contemporary Mathematics 159 (1994), 373-400. | MR | Zbl

39 B. Ulrich and W.V. Vasconcelos, The equations of Rees algebras of ideals with linear presentation, Math. Z. 214 (1993), 79-92. | MR | Zbl

40 P. Valabrega and G. Valla, Form rings and regular sequences, Nagoya Math. J. 72 (1978), 93-101. | MR | Zbl

41 W.V. Vasconcelos, Hilbert functions, analytic spread and Koszul homology, Contemporary Mathematics 159 (1994), 401-422. | MR | Zbl